# SDR 97UAL900600

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7444U
- Make and model: Boeing 727222
- Aircraft serial: 21898
- Engine: Pwa JT8D15
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Failed
- Location: E/E Compt
- Component: 2588880902
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THREE UNCOMMANDED RUDDER KICKS TO THE LEFT.  APPEARS TO BE BOTH UPPER AND LOWER RUDDERS.  HAPPENED ONLY AT 30,000 FEET.  *S/D*  REPLACED YAW DAMPER COUPLER AND SYSTEM CHECKED OK.
